# SDR CALA2011112100756

- Difficulty date: November 20, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 39,243 hours, 13,991 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF BEGAN TO SMELL A STRANGE SMELL LIKE  SOMETHING IN THE OVEN.  THE SMELL DISSIPATED BUT F/A`S CALLED TO SAY SMELL WAS STRONG AND PASSENGERS WERE FEELING SICK.  RETURN TO EWR DESCENDING THROUGH 3,000 SMELL GOT STRONGER REF L/P 4313598 AND REF AMM 21-00-01-100-801 C/W  STEP E-18 OIL CONTAMINATION REMOVAL FROM AIR CONDITIONING AND PNEUMATIC SYS NO SMELL OR ODOR NOTED.  SYS OPS CHECK GOOD.  OK TO CONTINUE.
